| Catalog Number |
SCX-400 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported ¿rupture¿, ¿pain¿ and ¿draining¿.This record is for the left side.Device remains implanted.
Event or Problem Description
Healthcare professional reported ¿rupture¿, ¿pain¿ and ¿draining¿.Later healthcare professional reported capsular contracture baker grade unknown and ¿possible intracapsular rupture¿.This record is for the left side.Device remains implanted.
Event or Problem Description
Healthcare professional reported ¿rupture¿, ¿pain¿ and ¿draining¿.Later healthcare professional reported capsular contracture baker grade unknown and ¿possible intracapsular rupture¿.Later healthcare professional reported ¿capsular contracture baker grade iv¿.This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade unknown
additional, changed, and/or corrected data: a.2., b.3., b.5., b.6., h.6., h.11.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.Reason for reoperation: rupture, capsular contracture baker grade iv.